Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Functional dependence


Author: Arthur B. Brown
Journal: Trans. Amer. Math. Soc. 38 (1935), 379-394
MSC: Primary 26B10; Secondary 32A10
MathSciNet review: 1501816
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B10, 32A10

Retrieve articles in all journals with MSC: 26B10, 32A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501816-5
Article copyright: © Copyright 1935 American Mathematical Society